MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; FGE,STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; FGE,STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G23130
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Description of event, device did not deploy.
 
Additional Manufacturer Narrative
Device evaluation: the evo-10-11-10-b device of lot number: c2206037 involved in this complaint was not returned for evaluation.With the information provided, a document-based investigation was conducted.The complaint report initially indicated that the complaint device was available for return.Requests were made in order to obtain the complaint device but as per indicated by the user, the complaint device appears to have been lost at the hospital after the occurrence.Manufacturing records review: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Historical data review: the review of the relevant manufacturing records confirms the failure mode has not previously occurred for this work order.Instructions for use and/label review: it should be noted that the instructions for use (ifu0056) states the following: ¿if the package is opened or damaged when received, do not use.Visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would inhibit proper working condition, do not use¿.There is no evidence to suggest that the customer did not follow the instructions for use.Image review: an image was not returned for evaluation.Root cause analysis: a definitive root cause could not be determined.A possible root cause could be attributed to the patient anatomy and/or the delivery path.The user reported that the patient anatomy was not difficult.However, it is possible that the patient anatomy may have been tortuous.The delivery path for the device may have presented challenges.Anatomical complexities such as sharp bends, may have caused a build-up of pressure within the delivery system which could have resulted in compression of the introducer while being advanced to the target location.The user was able to initiate deployment however, this compression may have resulted in the inability to re-capture/re-position the stent as the user intended.It is also unknown whether the stricture was pre-dilated.While pre-dilation is not mandatory if deemed unnecessary as per the instructions for use, if the pathway was in some way unfavorable or exerted stress on the device during deployment, it could have contributed to the issue reported.However, as the device was not returned for evaluation, the root cause for this complaint cannot be conclusively determined.Confirmation of complaint: the complaint is confirmed based on customer and/or rep testimony.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary of investigation: according to the initial reported, the evo-10-11-10-b device of lot number: c2206037 stent did deploy, but they wanted to reposition before they were at the point of no return, but that did not work.Confirmed quantity of 01 x used device.According to the initial complaint report, no adverse effects to the patient were reported.Investigation findings conclude that a possible root cause could be attributed to the patient anatomy and/or the delivery path.
 
Event or Problem Description
Supplemental report is being submitted due to the completion of the investigation on 04-mar-2026.Additional questions answered on 08-jan-2026.Are images of the device or procedure available? no.Was the product inspected for damage before use? yes.What was the target location? ercp.Details of the wire guide used (diameter, type, make)? jagwire.035inch 260cm.What endoscope type and channel size was used? olympus duodenoscope 4.2wc.Did the patient exhibit difficult anatomy? not altered.At what stage of the procedure did the complaint occur? deployment was started, wanted to reposition the stent, but did not work anymore.What was the length and diameter of the stricture? max 4cm.Was the safety wire removed? if yes, at what point was it removed? no.Was the stricture dilated before stent placement? unknown.Was the zip port facing upwards and slightly curved when backloading the wire guide? unknown.Was resistance encountered when advancing the wire guide to the target location? no.Was resistance encountered when advancing the delivery system to the target location? (if resistance was felt how did the physician deal with the resistance encountered? no.What was the position of the elevator during advancement? open.What was the position of the elevator during attempted deployment? open.Was the directional button pressed during use? no was set the right way.Was the yellow marker kept in view during attempted deployment? yes.Did the patient require any additional procedures as a result of this event? no.Did any part of the stent contact the patient's anatomy when the complaint occurred? no.Were any other defects (other than the complaint issue) observed on the device? no.

Brand Name
EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
FGE,STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24111471
Report Number3001845648-2026-00028
Device Sequence Number10394676
Product Code FGE
UDI-Device Identifier10827002231303
UDI-Public(01)10827002231303(17)260820(10)C2206037
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K121430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberG23130
Device Catalogue NumberEVO-10-11-10-B
Device Lot NumberC2206037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/04/2026
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown